It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Prozac and dizzyness



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-09-2016, 08:53 AM   #1
    Scott405
    Newbie
    (male)
     
    Scott405's Avatar
     
    Join Date: Jan 2016
    Posts: 1
    Scott405 HB User
    Prozac and dizzyness

    Hello, need some advice... I began taking prozac about 8 weeks ago for depression. Started on 10 MG and was bumped to 20 about 3 weeks ago. Depression is much improved but I wake up almost every day with moderate anxiety, also have been having random dizzy spells that started about a month after I began the prozac( mostly right away in the morning, occasionally late in the day).... now, the dizzy spells are becoming a huge problem (disrupting work, social life etc) Is it possible the dizzyness is from the prozac? Is there anything I can do to alleviate the symptoms, otc meds don't help nor do any
    homeopathics that I have tried.... have had blood tests etc and checked out fine.... have an appt with an E. N.T., as my dr. Doesn't think it's prozac related.. I take my prozac before bed... any thoughts please?

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    dizzyness, prozac, side effects



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:32 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!